# SDR REXA2019030200223

- Difficulty date: March 2, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,074 hours, 26,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370691
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME IN STA. FS= 923 BETWEEN STR 25L TO 25R AT PAX CABIN AFT WET AREA. (W2) (CPAX) TCI 100-31
FRAME IN STA. FS= 923 BETWEEN STR 25L TO 25R AT PAX CABIN AFT WET AREA WAS REPAIRED PER EA CRJ7530-08518 REV. IR.
